# SDR ZZDA2009002

- Difficulty date: January 4, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Nut
- Condition: Loose
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL QUANTITY DROPPED FROM 8 QTS TO 2 QTS IN FLIGHT.  REMOVED AND REPLACED OIL TUBE AND OIL TUBE BUSHING.  RETORQUED OIL SCAVENGE AND OIL VENT TUBE UNION NUTS.  PER AMM 79-21, 70-50 AND TYPICAL REPAIR TRA NR 17-79-TR00026.  OIL CONSUMPTION MEASUREMENT CHECKED GOOD, PER AMM 79-00-00.
